# SDR DALA2022092306263

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 72,317 hours, 27,115 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 1L SLIDE LIGHT INOP. CORRECTIVE ACTION: OPENED 1L DOOR AND CLEANED GIRT BAR SENSORS & SURROUNDING AREA. FOD FOUND IN TRACK. REF. B757 AMM 25-66. CYCLED DOOR ARM, SLIDE LT ON 1L DOOR CKS GOOD. (9089930)
